# SDR 2022FA0000243

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: General aviation
- Aircraft: N366AC
- Make and model: Bac 111*
- Aircraft serial: E2288
- Engine: Lyc LF5071F
- Engine time: 34,206 hours, 34,344 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Faulted
- Location: #1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

"OPEN"- DURING MAINTENANCE CHECK FLIGHT, THE #1 ENGINE EXPERIENCED A HIGH VIBRATION AND SHUTDOWN WITH SUDDEN STOPPAGE. AIRCRAFT RETURNED TO BASE.                                                                                                                                                                                                                          "CLOSED" FOUND #2 BEARING ASSEMBLY FAILED.   ENGINE WAS REMOVED AND REPLACED WITH SERVICEABLE ENGINE.
